Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

I have been having very bad headache, Please help

I have been having very bad headaches and I cant go to the dr to check my blood pressure cause I use to have high blood pressure. what can I take or do? Please help!!
Asked On : Wed, 3 Feb 2010
Answers:  3 Views:  455
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
headache due to high bp is dangerous.
it means that the pressure in your cranial vessels is high.
i would advise you to get your bp checkes. there are portable self monitors to measure bp.
you have to also start taking tablets to control your bp.
also you need to give us a full detaila as to whether you have any family history of migarine.
do u have headache only on one side. do u have weakness of tongue, eye sight blurring etc.
also you need to tell us if you get this headache at the same time of the day.
in the mean time avoid tension and stress.
for further query contact us at HCM.
wishing you a speedy recovery.
take care
Answered: Sat, 24 Sep 2011
I find this answer helpful
Cardiologist Dr. Naresh Ruparelia's  Response
Hi well come to HCM.
you have mentioned you use to have high BP does not confirm weather it was occasional
or regularly you were keeping high, and at present on any medication for it.If occasional
high BP your headache may not be in relation with your high BP.If on regular medication
no reason to shoot up your BP. How ever if you are on regular pills for BP you can have
an additional dose of the pill to play safe and even if your hadache is not DUE to HBP
thre will not be drastic fall in your BP with single extra dose. In addition you should
take paracetamol for symptomatic relief of headache. Thanks and good luck.
Answered: Sat, 24 Sep 2011
I find this answer helpful
  Anonymous's Response

Hmm BP headache yes man it is really difficult to bear with it. I have seen my uncle suffering with it and he used to complain whenever he used to miss a dose. Should be taken care of well.

Answered: Wed, 3 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor